# SDR 97ZZZX3728

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1564B
- Make and model: Beech 400BEECH
- Aircraft serial: RJ64
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 45A386713141
- Condition: Broken
- Location: Lt Mlg Door Ext
- Part time: 1,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING AN EMERGENCY GEAR EXTENSION TEST, THE LEFT GEAR WOULD NOT COME DOWN.   FOUND THE LEFT DOOR OPEN (EMERGENCY) PULL CABLE BROKEN.  IF THIS HAD HAPPENED IN-FLIGHT, THE CREW WOULD NOT HAVE BEEN ABLE TO GET THE LEFT GEAR DOWN USING THE EMERGENCY SYSTEM.
